# SDR ASAA2024071450988

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 49,075 hours, 17,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233001 FOUND LEFTY AND RIGHT OVERWING ILLUMINATION LIGHTS TO BE OUT. GROUNDED - YES. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK ASSY M161 REF BOEING AMM TASK 33-51-06-960-805. OP TEST GOOD. EMERGENCY LIGHTS OPERATES AS REQUIRED. NO FURTHER DEFECTS.
